Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I just started accutane two days ago. When I started it I was in the middle of a terrible head cold which was causing me too have congested sinuses, a cough with phlegm and just downright achey and not very well off, well 2 days into the regimen im starting too feel strange things. Its usual for me to feel a strange numbness on the left side of my head, but today I took adderall (60 mg) for school, took my accutane (20 mg). And it feels like I have some of the worst symptoms.

My sinuses have become a little better and my cough has subsided, but my head still feels funny and my vision is a little off, like when i look at a page it takes a couple more milliseconds to focus on what i was looking at. Also my nightvision isnt what it was before, I rarely had to turn on lightsto find things at night, but now it was a little harder. Im hoping this is just the aftermath of the cold, and the fact that i havent eaten anything today, because i do not wish to stop taking accutane. Its a last resort for me, ive tried everything else, and this is the one thing that may work so i dont wish to give it up just yet.

I should add that I am obsessive compulsive to a degree, and some would describe me as a hypochondriac, I feel like I always have some new affliction that I just read about, so this could all be in my head, is there any way to find out if this is real or not. I mean i just started this stuff wednesday night and its only friday night, so could this even been taking place yet, after 2 days on it?

Those arent the only symptoms worht mentioning, ive cataloged every little ting ive felt in my body and it would probably be around over half the symptoms so it really could all be in my head, for instance, in freshmen year of highschool i had convinced myself that i had multiple sclerosis to the point i needed to be counsiled at school.

Basically what im asking is, what are the chances of having this side effect, what factors may influence it, to what degree would you feel the side effect and how it affects you and is there anyway to diagnose it fully.

It definetaly doesnt feel life threatening and its really late so im just going to relax and call the doctor in the morning, hopefully it will reside before then

Share this post


Link to post
Share on other sites

Uhm I don't think accutane will do anything to you in just 2 days...

Only if you are having an allergic reaction to it and I don't know what the chances of that are.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×